A note on the existence of solutions to Markovian superquadratic BSDEs with an unbounded terminal condition

Federica Masiero 1 Adrien Richou 2, 3
3 ALEA - Advanced Learning Evolutionary Algorithms
Inria Bordeaux - Sud-Ouest, UB - Université de Bordeaux, CNRS - Centre National de la Recherche Scientifique : UMR5251
Abstract : In [Stochastc Process. Appl., 122(9):3173-3208], the author proved the existence and the uniqueness of solutions to Markovian superquadratic BSDEs with an unbounded terminal condition when the generator and the terminal condition are locally Lipschitz. In this paper, we prove that the existence result remains true for these BSDEs when the regularity assumptions on the terminal condition is weakened.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00713123
Contributor : Adrien Richou <>
Submitted on : Wednesday, May 15, 2013 - 11:42:50 AM
Last modification on : Thursday, January 11, 2018 - 6:22:36 AM
Document(s) archivé(s) le : Friday, August 16, 2013 - 4:06:00 AM

Files

superquadraticBSDEs3-HAL.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Federica Masiero, Adrien Richou. A note on the existence of solutions to Markovian superquadratic BSDEs with an unbounded terminal condition. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (50), pp.1-15. ⟨10.1214/EJP.v18-2124⟩. ⟨hal-00713123v3⟩

Share

Metrics

Record views

305

Files downloads

140